# SDR X2ZR2012081201

- Difficulty date: July 27, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Engine time: 19,271 hours, 22,917 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Spur Gear
- Part number: 31022682
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG WOULD NOT START.  ROTATION OF PROPELLER BY HAND PRODUCED A GRINDING SOUND.  ENG GEARBOX WAS ACCESSED. THE MAIN SHAFT FUEL DRIVE SPUR GEAR WAS FOUND CRACKED IN HALF & SEPARATED.  SEPARATED SPUR GEAR CAUSED LOSS OF FUEL DRIVE, CAUSING ENG TO NOT START.  THE GEARBOX WAS RE-ASSEMBLED USING A SERVICEABLE SPUR GEAR.
